# SDR CALA2015052700453

- Difficulty date: May 27, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N15710
- Make and model: Boeing 737724
- Aircraft serial: 28780
- Aircraft time: 55,084 hours, 18,909 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Part serial: 875971
- Condition: Fire
- Location: Nr 1
- Part time: 49,200 hours, 17,633 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

AFTER ENG RUNNING FOR 5 MINUTES TOWER ADVISED US WE HAD FLAMES COMING OUT OF NR 1 ENG.  NO FIRE INDICATION IN COCKPIT.  WE DID A PRECAUTIONARY SHUTDOWN OF THE ENG & RETURNED TO GATE.  R & R NR 1 ENG REF WC 29-7100-1-0900 & 29-7100-1-4900.  OPERATIONS & LEAK CHECKED GOOD.  OK TO CONTINUE.
